# SDR UIEA2019100425624

- Difficulty date: October 1, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,720 hours, 23,090 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Status Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 2 STATUS MESSAGE.( PERFORMED BITE ON CABIN ALT CONTROLLER 2 PER B767 AMM 21-31-00. OPS CHECK NORMAL, NO FAULTS FOUND. )
